# SDR UALA2011112106342

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,191 hours, 14,140 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 5511
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS MSG CAME ON IN CRUISE.  CHECK RVDT ADJUSTMENT AND RIG ADJUSTMENT ON NR 4 SPOILER.  CHECKED RVDT ADJUSTMENT AND ADJUSTED.  CHECKED RIG ON SPOILER AND ADJUSTED NR 4 SPOILER.  OP CHECKED GOOD.
